The summation of composite functions of Euler's function
Doklady Akademii Nauk, Tome 178 (1968) no. 3, pp. 529-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_3_a5,
author = {I. Il'yasov},
title = {The summation of composite functions of {Euler's} function},
journal = {Doklady Akademii Nauk},
pages = {529--532},
year = {1968},
volume = {178},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a5/}
}
I. Il'yasov. The summation of composite functions of Euler's function. Doklady Akademii Nauk, Tome 178 (1968) no. 3, pp. 529-532. http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a5/